# SDR QXEA200700797

- Difficulty date: May 9, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FO'S OUTBOARD SEAT TRACK HAS GROVES FROM ROLLER CONTACT AT ALL POSITINS WHERE THE SEAT HAS BEEN LATCHED.  REPAIRED IAW SRM 53-10-49.
